Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Had back ache and hip pain after lifting weight and running. Feel bloted. Done with trans vaginal ultrasound. What else can this be?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I am54 years old. Had very bad back ache, ovarian and hip pain after lifting weights and running. Also, I feel bloated. Could the exercise have caused these symptoms? Have had A-125 and transvaginal ultrasound performed. Awaiting results. What else could this be other than ovarian cancer?
Posted Thu, 18 Jul 2013 in Women's Health
Answered by Dr. Nsah Bernard 2 hours later

Thanks for posting on XXXXXXX

I am Dr. Nsah and I am pleased to assist you.

Well your back pain, pelvic pain (what you term ovarian pain) and hip pain could be as a direct result of lifting weights and running if the symptoms came up only after the lifting.
But if you had been experiencing these pains especially the pelvic pain, then you might be suffering from a pelvic diseases such as acute PID, UTI, pelvic tumors (could be from uterus, ovaries, cervix etc). These of course will need to be confirmed after a doctor (or gynobs) must have examined you, requested some laboratory tests/pelvic ultrasound.
From your description one could only suspect one of the numerous causes of your symptoms.
Please just hold on for the results to be out, and maybe the cause of your problems can be determined. Your results could come out clear and that will imply probably that your pains could be related to your weight lifting and so you will likely require to take antiinflammatory pain killers and/or analgesia.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor